# SDR ASOA201100402

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB DRAG ANGLE CRACKED AT AFT END.    PERFORMED EDDY CURRENT INSP ON LT SIDE FWD VERTICAL STAB DRAG ANGLE IAW NDT INSP PROCEDURES ET-2.  VERIFIED DRAG ANGLE IS CRACKED AT AFT ENG.  CRACK IS .65IN IN LENGTH.  CUT AND REMOVED DAMAGE AT LT VERTICAL STAB DRAG ANGLE AND REMOVED BURRS IAW STEPS 1 AND 2 OF REO 670-55-31-018.  PERFORMED EDDY CURRENT INSP, STEP (3) OF REO 670-55-31-018 IAW NDTM PT 1, 51-20-006-250-A01. NO CRACK NOTED AT THIS TIME.  FABRICATED REPAIR DOUBLER AND FILLER, CORROSION TREAT AND PRIMER IAW REO670-55-31-018.  FABRICATED A REPAIR DOUBLER AND FILLER, CORROSION TREATED AND PRIMED IAW REO 670-55-31-018.  INSTALLED REPAIR IAW REO 620-55-31-018.
